# SDR PLGA970327A

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 4959 - DURING TAKEOFF, CREW RECEIVED CONFIGURATION WARNING.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RAN ENGINES AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
